Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Dissipative operators and hyperbolic systems of partial differential equations


Author: R. S. Phillips
Journal: Trans. Amer. Math. Soc. 90 (1959), 193-254
MSC: Primary 35.00; Secondary 46.00
DOI: https://doi.org/10.1090/S0002-9947-1959-0104919-1
MathSciNet review: 0104919
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 35.00, 46.00

Retrieve articles in all journals with MSC: 35.00, 46.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1959-0104919-1
Article copyright: © Copyright 1959 American Mathematical Society